Structure theory of function spaces
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1973-1974), Talk no. 3, 9 p.
@article{SEDP_1973-1974____A2_0,
     author = {Triebel, H.},
     title = {Structure theory of function spaces},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:3},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1973-1974},
     zbl = {0297.46027},
     mrnumber = {402491},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1973-1974____A2_0/}
}
TY  - JOUR
AU  - Triebel, H.
TI  - Structure theory of function spaces
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:3
PY  - 1973-1974
DA  - 1973-1974///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1973-1974____A2_0/
UR  - https://zbmath.org/?q=an%3A0297.46027
UR  - https://www.ams.org/mathscinet-getitem?mr=402491
LA  - en
ID  - SEDP_1973-1974____A2_0
ER  - 
%0 Journal Article
%A Triebel, H.
%T Structure theory of function spaces
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:3
%D 1973-1974
%I Ecole Polytechnique, Centre de Mathématiques
%G en
%F SEDP_1973-1974____A2_0
Triebel, H. Structure theory of function spaces. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1973-1974), Talk no. 3, 9 p. http://www.numdam.org/item/SEDP_1973-1974____A2_0/

[1] Nukleare Funktionenräume und singuläre elliptische Differentialoperatoren. Studia Math. 38 (1970), 285-311. | MR | Zbl

[2] Spaces of distributions of Besov type on Euclidean n-space. Duality, interpolation. Arkiv f. Matem. 11 (1973). | MR | Zbl

[3] Uber die Existenz von Schauderbasen in Sobolev-Besov Räumen. Isomorphiebeziehungen. Studia Math. 46 (1973). | MR | Zbl

[4] £p-theory for a class of singular elliptic differential operators. Czechoslovak Math. Journal (to appear). | Zbl

[5] Interpolation theory for function spaces of Besov type defined in domains, II. Mathem. Nachrichten (to appear). | Zbl

[6] 1. Interpolationstheorie in Banachräumen. Jena 1973.

2 Lebesgue-Besov-Räume ohne Gewicht in Rn and R+n. Jena 1973.

3 Lebesgue-Besov-Räume in Gebieten. Jena 1973.

4 Elliptische Differentialoperatoren. Jena 1973.

[7] Über die Existenz von Schauderbasen... Studia Math. 46 (1973),p.83-100 | MR | Zbl

[8] Spaces of distributions...., Arkiv f. Matem. 11 (1973), p.13-64. | MR | Zbl